# SDR HALA2022121200009

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMEGENCY LIGHT AT ROW 36 INOPERATIVE.  REMOVED AND REPLACED EMEGENCY LIGHT AT ROW 36 RT SIDE PER A330 AMM 33-51. CK GOOD
